Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On approximate and Peano derivatives


Author: Clifford E. Weil
Journal: Proc. Amer. Math. Soc. 20 (1969), 487-490
MSC: Primary 26.40
MathSciNet review: 0233944
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.40

Retrieve articles in all journals with MSC: 26.40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0233944-7
Article copyright: © Copyright 1969 American Mathematical Society